Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Sets of $ n$ squares of which any $ n-1$ have their sum square


Author: Jean Lagrange
Journal: Math. Comp. 41 (1983), 675-681
MSC: Primary 10B05; Secondary 10J05
DOI: https://doi.org/10.1090/S0025-5718-1983-0717711-9
MathSciNet review: 717711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A systematic method is given for calculating sets of n squares of which any $ n - 1$ have their sum square. A particular method is developed for $ n = 4$. Tables give the smallest solution for each $ n \leqslant 8$ and other small solutions for $ n \leqslant 5$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B05, 10J05

Retrieve articles in all journals with MSC: 10B05, 10J05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1983-0717711-9
Article copyright: © Copyright 1983 American Mathematical Society